# SDR BAXA9500218

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591141927
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CORROSION IN THE FUSELAGE SKIN LAP AT STA 813, LONGERON 26L FUSELAGE SKIN REPAIRED IAW ABX REA D953-10877-MR.
